I am 83. Ten years ago I had surgery for prostate cancer. My PSA is consistantly zero. I am using injectable testosterone which gives me test results too high and too low. I have a history of cardio problems,stroke and Sleep Apnea
With injectable testosterone I have been told by my doctors that you will have a high level right after the injection and then it will taper off to a low level right before you receive your next injection. You might want to ask about a testosterone patch or gel that you would apply every day. These are supposed to keep your testosterone level stable day to day.
Have you considered Testim gel? The daily tube of gel is rubbed into the shoulders and then covered by a shirt so others will not come into contact with it.
The onset of the drug is more gradual, and there's no steep drop off, as in the injections. Instead, the level climbs steadily and gradually.
Some concerns are cross-contamination of others, which can be managed.
Also, some aeromatic smell, tackiness if not allowed to dry, and having to keep the tubes handy, but not crushed, and getting them refilled once a month like clockwork. Since it's a controlled substance, they will not issue more until almost exactly one month's supply has run out. But doable.
If you have issues with manual dexterity, like unable to rub behind your neck or shoulders, this may be more difficult than a shot, but, it is totally under your control, and you can rub it in where you want, when you want.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2010 • 1 answer
Posted 18 Jul 2012 • 1 answer
Posted 18 Sep 2012 • 1 answer
Posted 20 May 2016 • 3 answers
Posted 9 Sep 2016 • 0 answers